PEETERS ONLINE JOURNALS
Peeters Online Bibliographies
Peeters Publishers
this issue
  previous article in this issuenext article in this issue  

Document Details :

Title: The Jurisprudence of the Sasanian Sages
Author(s): JANY, János
Journal: Journal Asiatique
Volume: 294    Issue: 2   Date: 2006   
Pages: 291-323
DOI: 10.2143/JA.294.2.2020223



If you are not subscribed, you can purchase this article by clicking here (price : 14 EURO)

If you want to subscribe to this journal, click here

3.236.214.19.